# SDR 1264060606

- Difficulty date: June 6, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Gulstm GIV
- Aircraft serial: 1264
- Aircraft time: 110,493 hours, 4,994 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 10,493 hours, 4,994 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 LDG INSPECTION FOUND 793 BULKHEAD CAP ANGLE CRACKED AT UPPER VERT STAB ATTACH BOLT HOLES.
